# SDR COMA2009072850169

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 37,213 hours, 34,435 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R534125RHS
- Condition: Cracked
- Location: Fuselage
- Part time: 37,213 hours, 34,435 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF RT SIDE 559 SEMI PRESSURE BULKHEAD FOUND CAP ANGLE CRACKED IN RADIUS AT BL 18.  SPLICED IN NEW SECTION OF CAP ANGLE WITH DOUBLERS PER REO 601R-53-41-260, REV C DATED 2008-07-21.
